Wrongly prescription minirin
Posted on October 8th, 2010 by heroteo
I have been diagnosed as suffering from fluctuations in my blood pressure (BP). I have done the Upright Tilt Table Test and the results confirmed fluctuations in my BP on various positions. My physician prescribed me Minirin to stablelize my BP. Due to my stress from personal issues and also the effect of Minirin, I discovered one day that my BP had increased to 210/50. I started vomitting and I was thereafter hospitalized for observation. It was there they discovered that the sodium level in my blood is low, and that further led to me falling. I was eventually discharged.
Upon discharged, my physician decreased my intake of Parkinson’s daily medication from Requip (6 mg), Sinemet 25/100 (6 tablets) and Jumex (10mg) to only Sinemet 25/100 (6 Tablets). Requip and Jumex has been stopped. He had also substituted Minirin to Florinef to stablelize my BP level.
Lately I have experienced mild seizures in the sense that I temporarily cannot move my legs and limbs for approximately 5 - 10 minutes duration. This has happened nearly once everyday. This could very well be due to an immediate decrease in my BP when I stand up.
However, my worries are as follows :-
(a) Whether seizures are common amongst patients suffering from PD. If yes, is it a sign of advancement of PD progression?
( What is the exact cause for such seizures to occur?
© Has my PD medication been decreased too significantly? For your information, I have never experienced seizures before the change in medication dosages.
For your further information, I am also on medication for Bipolar Syndrome, namely, Zydis 5 mg daily, Zoloft 50 mg. Does these medication also result in side effects?
I would be grateful for your input.
Teo Kim Hoo
Teo, I will post for you. Seizures is not common in PD and seizures have a different etiology than PD